A novel kind of hermite based frobenius type Eulerian polynomials
MetadataShow full item record
CitationKhan, W.A., Nisar, K.S., Açıkgöz, M., Duran, U. (2019). A novel kind of hermite based frobenius type Eulerian olynomials Proceedings of the Jangjeon Mathematical Society, 22 (4), pp. 551-563. https://doi.org/10.17777/pjms2019.22.4.551.
We introduce a new kind of extended Hermite-based Frobenius type Eulerian polynomials and then derive diverse explicit and implicit summation equations including some symmetric formulas by utilizing series manupulation method. Multifarious summation formulas and identities given earlier for some well known polynomials such as Eulerian polynomials and Frobenius type Eulerian polynomials are generalized. © 2019 Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.